# SDR SCNA99153

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY EXIT SIGN ABOVE THE R2 DOOR WAS FOUND NOT ILLUMINATING.  REMOVED AND REPLACED THE BATTERY PACK FOR THE EMERGENCY EXIT SIGN ABOVE THE R2 DOOR.  OPERATIONALLY CHECKS GOOD.
